# SDR ARWA20041204

- Difficulty date: December 28, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- Aircraft time: 80,473 hours, 27,377 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Part number: 57511525
- Condition: Broken
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND LEFT WING INBOARD FLAP DRIVE LINK BROKEN.  REMOVED AND REPLACED LEFT WING INBOARD FLAP DRIVE LINK IN ACCORDANCE WITH DC8-MM 27-51-4.  OPERATIONAL CHECK NORMAL IAW DC8-MM 27-51-4.
